Colorado, 2017High Wind and Strong Wind in Colorado, March 7, 2017
March 7, 2017 · NWS BOU · 11 events in 11 counties and zones
High winds continued across portions of the north central mountains and Foothills. Strong winds blew over a semi-tractor trailer on Interstate 25 near the Wyoming border, no injuries were reported.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $100,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High winds continued across portions of the north central mountains and Foothills. Strong winds blew over a semi-tractor trailer on Interstate 25 near the Wyoming border, no injuries were reported. Peak wind gusts included: 81 mph at Berthoud Pass and Genesee; 78 mph at Loveland Pass and 75 mph near Glen Haven and Jamestown. The high winds and very dry conditions continued across the northeast plains of Colorado. In west Greeley, a building under construction completely collapsed. The 5,000 square-foot addition to a church swayed under the force of the wind then collapsed. Some of the debris pinned a construction worker; he suffered minor injuries. Peak wind gusts included: 66 mph, 4 miles southwest of Sterling; 64 mph at Briggsdale and Crook; 63 mph, 8 miles south of Holyoke; 62 mph, 8 miles south-southwest of Grover; 60 mph, 2 miles south-southeast of Denver International Airport; 58 mph at Akron Municipal Airport and 55 mph at Greeley Airport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Mar 7, 3:34 AM MST, 1 hour 1 minute earlier.
Area forecast discussion, Mar 7, 3:34 AM MST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
334 AM MST Tue Mar 7 2017
.SHORT TERM...(Today and tonight)
Issued at 330 AM MST Tue Mar 7 2017
Main concern again centers around strong and potential high winds
over the Front Range foothills and critical fire danger concerns
across the plains over the next 12 hours. Colorado will remain
under a strong northwest flow pattern while a strong 130kt jet
streak lifts north and east into Wyoming and Nebraska by later
this morning. Cross sections show cross barrier flow increasing to
50-75kt this morning as the jet translates across the area. Still
might be too much shear but mountain top stability lowers and
strengthens between 15-18z during the morning which should help in
wave amplification. Already have issued a high wind warning for
the northern Front Range Foothills and this still looks fine.
There is still some lingering moisture in the northwest flow
pattern for continued scattered snow showers over the higher
mountains. Accumulations will be on the light side as moisture
depth decreases even more during the afternoon/evening hours.
Across lower elevations, gusty w-nw winds will increase this
morning as low levels mix out to around 600mb. Winds will not be
quite as strong as Monday as overall subsidence will be less but
still could see some gusts in the 40-50 mph from mid morning
through mid afternoon hours. With low humidity levels again,
critical fire conditions will still be a problem(see fire weather
discussion below). Winds will be decreasing late afternoon and
evening over all of the area as surface gradient begins to relax
more. Temperatures will be warmer today with readings climbing
back into the upper 40s/lower 50s over the plains.
.LONG TERM...(Wednesday through Monday)
Issued at 330 AM MST Tue Mar 7 2017
WNW flow aloft will remain over the area fm Wed into Thu. There
will be some lingering moisture in the mtns Wed morning which may
produce a slight chc of -shsn in the mtns otherwise it will be dry
both days. Winds will remain gusty at times over the higher terrain
and across the plains nr the WY-NE border. Temperatures will
continue to rise with readings in the 60s on Wed with mid 60s to
lower 70s by Thu across nern CO.
On Fri the flow aloft will become more wly with dry conditions
remaining over the area. Both the ECMWF and GFS have a fnt
affecting the far nern plains Fri morning which may lower highs
around 10 degrees over the far nern corner. However, over most of
nern CO, once again highs will likely range fm the mid 60s to
lower 70s.
For Fri night into early Sat a weak upper level trough will move
across which will bring a chc of snow to the mtns. Across the
plains there will be some wk qg ascent overnight which could bring
at least a slight chc of rain showers especially nr the WY-NE border
area.
By Sat aftn into Sat Night drier air will spread across the area in
WNW flow aloft thus no pcpn is expected. A cool fnt will affect
nern CO on Sat which will lower temps with readings in the mid 50s
to lower 60s. On Sun the ECMWF and GFS are totally out of phase
with moisture fields. The GFS shows increasing moisture in WNW
flow which brings a chc of snow to the mtns while at the same
time the ECMWF has a drier airmass thru the aftn with no pcpn in
the mtns. At the sfc a lee trough redevelops over nern CO with
downslope flow. This would lead will lead to warmer temps as
highs rise back into the mid to upper 60s across the plains.
For Sun night into Mon WNW flow aloft will remain over the area. The
GFS shows some moisture embedded in the flow which would bring a chc
of snow to the mtns. Meanwhile the ECMWF shows a much drier
airmass with no pcpn. At this point will keep pops on the lower
side. At the sfc the ECMWF shows a cdfnt moving into nern CO Mon
morning while the GFS has no fnt. If the fnt does affect nern CO
then highs would drop back into 50s versus the 60s the GFS shows.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 330 AM MST Tue Mar 7 2017
gusty west to northwest winds will increase again by mid morning
at the terminals with speeds up to 35kt and possibly up to 45kt at
BJC with mountain wave enhancement there. The stronger winds will
decrease later this afternoon as surface gradient begins to relax.
Other than the winds looking at VFR with mainly clear skies.
&&
.FIRE WEATHER...
Issued at 137 AM MST Tue Mar 7 2017
Critical fire danger will again remain across lower elevations
today with strong and gusty w-nw winds and humidity levels
lowering int the 13-19 percent range. Winds will not be quite as
strong as yesterday but still some gusts in the 40-50 mph range
between 10 am-3 pm. Winds will decrease later this afternoon and
evening hours.
Fire Danger will remain elevated Wed through Fri across the
plains. The highest threat will be near the Wyoming-Nebraska
border where winds will continue gusty at times.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM this morning to 5 PM MST this
afternoon for COZ238>251.
High Wind Warning from 6 AM this morning to 5 PM MST this
afternoon for COZ035.
&&
SHORT TERM...Entrekin
LONG TERM...RPK
AVIATION...Entrekin
FIRE WEATHER...RPK
Hazardous weather outlook, Mar 6, 11:07 AM MST, 17 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1107 AM MST Mon Mar 6 2017
COZ030>051-071815-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1107 AM MST Mon Mar 6 2017
...Various Warnings and Advisories In Effect Across Northeast
Colorado Today...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
Strong and gusty winds and low relative humidities following the
passage of a cold front early this morning will create high to
extreme fire danger across northeast Colorado today. As a result,
a Red Flag Warning and a High Wind Warning remain in effect
today. Damaging wind gusts of 50 to 65 mph, and poor visibilities
due to blowing dust will make travel hazardous on the plains for
most of today. Motorists should use extreme caution while driving
in crosswinds and lowered visibilities.
In the high country, scattered snow showers are expected to
continue through this afternoon and evening. High winds will also
cause areas of blowing and drifting snow, especially on the high
passes and around the Eisenhower Tunnel. Falling snow and blowing
snow could reduce visibilities to less than a half mile at times.
A Winter Weather Advisory remains in effect for the mountains
above 9000 feet today. Snowfall should diminish in the high
country later tonight.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
Critical fire weather conditions will again be possible on Tuesday
afternoon over much of the plains of Northeast Colorado. Gusty
winds from 35 to 55 mph combined with low relative humidities
will once again increase fire danger across the plains.
In the high country, scattered snow showers will continue Tuesday
as moist northwest flow aloft continues over the state.
Additional snow accumulations up to 3 inches will be possible,
mostly over the mountain passes and higher west facing slopes.
However, strong and gusty west winds will produce areas of blowing
and drifting snow with poor visibilities at times. The strongest
winds will be during the day on Tuesday. Drier conditions and a
weaker wind pattern are expected for the latter half of the week.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Mar 6, 10:53 PM MST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1053 PM MST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND GST 2 SSW BRECKENRIDGE 39.48N 106.07W
03/06/2017 M76 MPH SUMMIT CO MESONET
NEAR 13,000 FEET.
0122 PM NON-TSTM WND GST LAST CHANCE 39.73N 103.58W
03/06/2017 M60 MPH WASHINGTON CO MESONET
.
0103 PM NON-TSTM WND GST 1 ENE CHERRY CREEK RESE 39.64N 104.85W
03/06/2017 M63 MPH ARAPAHOE CO ASOS
.
0100 PM NON-TSTM WND DMG AURORA 39.70N 104.73W
03/06/2017 ARAPAHOE CO BROADCAST MEDIA
TREE FELL ON CAR. GUSTS ESTIMATED AT 60 MPH.
1255 PM NON-TSTM WND GST FORT MORGAN 40.27N 103.79W
03/06/2017 M52 MPH MORGAN CO ASOS
.
1253 PM NON-TSTM WND GST STERLING 40.65N 103.20W
03/06/2017 M56 MPH LOGAN CO ASOS
.
1249 PM NON-TSTM WND GST 3 ENE TWIN BUTTES 40.92N 102.71W
03/06/2017 M68 MPH LOGAN CO MESONET
.
1232 PM NON-TSTM WND GST AKRON 40.16N 103.21W
03/06/2017 M56 MPH WASHINGTON CO ASOS
.
1202 PM NON-TSTM WND GST 5 NW WOODLIN SCHOOL 39.83N 103.59W
03/06/2017 M53 MPH WASHINGTON CO MESONET
MESONET STATION 4 WNW WOODLIN SCHOOL
/CO046/.
1115 AM NON-TSTM WND GST FORT MORGAN AIRPOR 40.33N 103.80W
03/06/2017 M61 MPH MORGAN CO AWOS
AWOS STATION FORT MORGAN MUNI /FMM/.
1110 AM NON-TSTM WND GST 3 SSW BOULDER 39.99N 105.27W
03/06/2017 M57 MPH BOULDER CO MESONET
NCAR MESA LAB.
1100 AM NON-TSTM WND GST 1 E RED FEATHER LAKES 40.80N 105.56W
03/06/2017 M54 MPH LARIMER CO MESONET
1055 AM NON-TSTM WND GST 1 WSW FORT MORGAN AIRPO 40.33N 103.81W
03/06/2017 M55 MPH MORGAN CO MESONET
1053 AM NON-TSTM WND GST 1 N AKRON 40.17N 103.21W
03/06/2017 M55 MPH WASHINGTON CO ASOS
ASOS STATION AKRON-WASHINGTON COUNTY AIRPORT
/AKO/.
1034 AM NON-TSTM WND GST 3 SSE DENVER INTERNATIO 39.83N 104.66W
03/06/2017 M55 MPH DENVER CO ASOS
ASOS STATION DENVER INTERNATIONAL AIRPORT
/DEN/.
1031 AM NON-TSTM WND GST 5 SW BERTHOUD 40.25N 105.13W
03/06/2017 M68 MPH BOULDER CO MESONET
1012 AM NON-TSTM WND GST 3 W KEENESBURG 40.11N 104.57W
03/06/2017 M51 MPH WELD CO MESONET
MESONET STATION 2 W KEENESBURG /CO038/.
1012 AM NON-TSTM WND GST 3 SE STERLING 40.62N 103.17W
03/06/2017 M54 MPH LOGAN CO MESONET
MESONET STATION 2 SE STERLING /CO035/.
1012 AM NON-TSTM WND GST VIRGINIA DALE 40.95N 105.35W
03/06/2017 M56 MPH LARIMER CO MESONET
MESONET STATION VIRGINIA DALE /CO036/.
0955 AM NON-TSTM WND GST 4 WSW STERLING 40.62N 103.27W
03/06/2017 M54 MPH LOGAN CO AWOS
AWOS STATION STERLING /STK/.
0930 AM NON-TSTM WND GST 7 SW CARR 40.84N 104.97W
03/06/2017 M63 MPH LARIMER CO MESONET
0909 AM NON-TSTM WND GST 1 ENE LIMON 39.27N 103.67W
03/06/2017 M52 MPH LINCOLN CO ASOS
ASOS STATION LIMON MUNICIPAL AIRPORT /LIC/.
0825 AM TSTM WND GST 3 S MASONVILLE 40.44N 105.20W
03/06/2017 M65 MPH LARIMER CO TRAINED SPOTTER
0825 AM NON-TSTM WND GST 3 S MASONVILLE 40.44N 105.20W
03/06/2017 M65 MPH LARIMER CO TRAINED SPOTTER
0818 AM NON-TSTM WND GST 3 N PLEASANT VIEW 39.76N 105.16W
03/06/2017 M70 MPH JEFFERSON CO MESONET
MESONET STATION APPLEWOOD /E7094/.
0812 AM NON-TSTM WND GST 2 NNE NATURAL FORT REST 40.99N 104.91W
03/06/2017 M60 MPH WELD CO MESONET
MESONET STATION 2 NNE NATURAL FORT REST
/CO041/.
0805 AM NON-TSTM WND GST 3 W GUNBARREL 40.07N 105.23W
03/06/2017 M55 MPH BOULDER CO MESONET
NCAR FOOTHILLS LAB.
0803 AM NON-TSTM WND GST 8 SSW GROVER 40.76N 104.28W
03/06/2017 M57 MPH WELD CO MESONET
MESONET STATION 8 SSW GROVER /C5040/.
0744 AM NON-TSTM WND GST 3 ESE GOLD HILL 40.05N 105.35W
03/06/2017 M54 MPH BOULDER CO MESONET
MESONET STATION 3 E GOLD HILL /E4338/.
0742 AM NON-TSTM WND GST 1 SSW BENNETT 39.74N 104.43W
03/06/2017 M50 MPH ADAMS CO MESONET
MESONET STATION 1 SSW BENNETT /CO072/.
0732 AM NON-TSTM WND GST 1 NW BRIGGSDALE 40.64N 104.33W
03/06/2017 M57 MPH WELD CO MESONET
MESONET STATION BRIGGSDALE /CO043/.
0637 AM NON-TSTM WND GST 3 ENE NEDERLAND 39.99N 105.45W
03/06/2017 M73 MPH BOULDER CO TRAINED SPOTTER
0620 AM NON-TSTM WND GST 2 SE SUPERIOR 39.91N 105.12W
03/06/2017 M54 MPH JEFFERSON CO AWOS
AWOS STATION JEFFCO AIRPORT /BJC/.
0610 AM NON-TSTM WND GST 1 SSE EATON 40.51N 104.70W
03/06/2017 M51 MPH WELD CO MESONET
MESONET STATION 1 SSE EATON /UP306/.
0600 AM NON-TSTM WND GST ASPEN SPRINGS 39.83N 105.48W
03/06/2017 M55 MPH GILPIN CO MESONET
MESONET STATION ASPEN SPRINGS /C5066/.
0240 AM NON-TSTM WND GST 2 NW GLEN HAVEN 40.47N 105.45W
03/06/2017 M53 MPH LARIMER CO MESONET
MESONET STATION 1 NW GLEN HAVEN /E4490/.
&&
NWS DENVER CO
IRIS SYSTEMHigh Wind, S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet
- When
- March 7, 4:35 AM MST to 6:55 AM MST
- Where
- S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.726, -105.675 (the zone’s center; the record gives no point)
High Wind, Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet
- When
- March 7, 6:55 AM MST
- Where
- Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet forecast zone
- Measured
- 81 kt (93 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.516, -105.413 (the zone’s center; the record gives no point)
High Wind, Larimer & Boulder Counties Between 6000 & 9000 Feet
- When
- March 7, 9:21 AM MST to 2:41 PM MST
- Where
- Larimer & Boulder Counties Between 6000 & 9000 Feet forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.380, -105.410 (the zone’s center; the record gives no point)
High Wind, N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County
- When
- March 7, 10:04 AM MST
- Where
- N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.714, -104.707 (the zone’s center; the record gives no point)
High Wind, Phillips County
- When
- March 7, 10:22 AM MST to 12:42 PM MST
- Where
- Phillips County forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.594, -102.358 (the zone’s center; the record gives no point)
High Wind, Ne Weld County
- When
- March 7, 10:35 AM MST to 12:17 PM MST
- Where
- Ne Weld County forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
High Wind, Logan County
- When
- March 7, 10:35 AM MST to 12:17 PM MST
- Where
- Logan County forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.725, -103.110 (the zone’s center; the record gives no point)
High Wind, Larimer County Below 6000 Feet / Nw Weld County
- When
- March 7, 10:35 AM MST to 12:17 PM MST
- Where
- Larimer County Below 6000 Feet / Nw Weld County forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.611, -104.926 (the zone’s center; the record gives no point)
Strong winds blew over a semi-tractor trailer on Interstate 25 near the Wyoming border. No injuries were reported.
Strong Wind, C & S Weld County
- When
- March 7, 10:45 AM MST
- Where
- C & S Weld County forecast zone
- Measured
- 48 kt (55 mph) measured gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $100,000
- Reported by
- ASOS
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
In west Greeley, a building under construction completely collapsed.
High Wind, Sedgwick County
- When
- March 7, 11:30 AM MST to 12:30 PM MST
- Where
- Sedgwick County forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.876, -102.352 (the zone’s center; the record gives no point)
High Wind, Washington County
- When
- March 7, 11:53 AM MST
- Where
- Washington County forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.971, -103.201 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in Michigan, March 7 to 8, 2017$1.0 million · 62 kt wind · 9 events
- Damaging Winds in Kentucky, March 7, 2017$202,000 · 83 kt wind · 6 events
- Damaging Winds in Missouri, March 7, 2017$230,000 · 74 kt wind · 2 events
- Tornado and Damaging Winds in Arkansas, March 7, 2017$130,000 · EF0 · 5 events
- Hail and Damaging Winds in Mississippi, March 7, 2017$65,000 · 1.5 in hail · 10 events
- Damaging Winds in Illinois, March 7, 2017$94,000 · 74 kt wind · 2 events
- High Wind in South Dakota, March 7, 201764 kt wind · 26 events
- High Wind in Michigan, March 7, 2017$30,000 · 53 kt wind · 2 events
- High Wind and Strong Wind in Wisconsin, March 7 to 8, 20171 injured · $5,000 · 59 kt wind · 12 events
- High Wind in North Dakota, March 7, 201752 kt wind · 18 events
- Hail and Damaging Winds in Illinois, March 7, 2017$4,000 · 1 in hail · 15 events
- Heavy Snow in Idaho, March 7 to 10, 201714 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 673750, 673752, 673751, 673793, 673790, 673753, 673758, 673800, 673806, 673795, 673791.